Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


time for Norvir lawsuit!
Dec 18, 2003

Dr. Young,

You are most correct that the price hike of Norvir will unwillingly cost patients to have to look for other options that they can afford for the time being. What is more apprehensive for anyone in the positive community is the precedent that such a price hike may trigger off; "Basically the message that this is okay for drug companies to do. When it is clearly NOT ALRIGHT!!!!"

The time is now for agencies such as ACTUP, GMHC, and others to come together in a combined lawsuit to hit Abbot hard for this just to clearly send a message to other pharm companies, that such behavior is not only morally wrong, it cannot be tolerated!

Patients are you hearing this? Write your local congressman, senators, your governor, and even our unresponsive president.

Dr. Young is correct! This cannot and must not be accepted as okay! Practices such as this can make it extremely hard for us to survive with hiv. Isn't the struggle hard enough already?

Thanks,

Dale McNeil New York, NY

Response from Dr. Young

Dale- thanks for your post and thoughts. I do think that this is time for community action and input.

Do know that other pharmaceutical companies don't necessarily view the Norvir price increase as an opportunity to increase their prices--(I can only speak to behind the scenes, high level conversations that I have had in recent weeks); but the threat to pricing is heard, nonetheless.

Tell a friend. BY



Previous
my VL is less than 50 antibodies still neg and i got a lot of symtoms
Next
Vaccine & Immune Response

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement